BibTeX record journals/tkde/MiettinenMGDM08

download as .bib file

@article{DBLP:journals/tkde/MiettinenMGDM08,
  author    = {Pauli Miettinen and
               Taneli Mielik{\"{a}}inen and
               Aristides Gionis and
               Gautam Das and
               Heikki Mannila},
  title     = {The Discrete Basis Problem},
  journal   = {{IEEE} Trans. Knowl. Data Eng.},
  volume    = {20},
  number    = {10},
  pages     = {1348--1362},
  year      = {2008},
  url       = {http://dx.doi.org/10.1109/TKDE.2008.53},
  doi       = {10.1109/TKDE.2008.53},
  timestamp = {Wed, 09 Sep 2015 09:50:35 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tkde/MiettinenMGDM08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}